Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Erratum to ``Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space''


Authors: Piotr Bizoń and Patryk Mach
Journal: Trans. Amer. Math. Soc. 369 (2017), 3013-3013
MSC (2010): Primary 35Q75
DOI: https://doi.org/10.1090/tran/7142
Published electronically: December 12, 2016
Original Article: Trans. Amer. Math. Soc. 369 (2017), 2029-2048.
MathSciNet review: 3592536
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The authors correct an error in the grant information for ``Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space'', Trans. Amer. Math. Soc. 369 (2017), 2029-2048.


References [Enhancements On Off] (What's this?)

  • [1] Piotr Bizoń and Patryk Mach, Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space, Trans. Amer. Math. Soc. 369 (2017), no. 3, 2029-2048, DOI 10.1090/tran/6807.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35Q75

Retrieve articles in all journals with MSC (2010): 35Q75


Additional Information

Piotr Bizoń
Affiliation: Institute of Physics, Jagiellonian University, Kraków, Poland
Email: bizon@th.if.uj.edu.pl

Patryk Mach
Affiliation: Institute of Physics, Jagiellonian University, Kraków, Poland
Email: patryk.mach@uj.edu.pl

DOI: https://doi.org/10.1090/tran/7142
Received by editor(s): November 25, 2016
Published electronically: December 12, 2016
Article copyright: © Copyright 2016 American Mathematical Society